# SDR 00FDEA00475

- Difficulty date: July 19, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Plunger
- Condition: Stuck
- Location: Mlg Door Switch
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AMBER NOSE GEAR DOOR LIGHT ILLUM ON 2ND OFF PNL AFT GEAR EXT.  RED DOOR LIGHT ALSO ILLUM ON FWD PNL.  LEFT NOSE LANDING GEAR DOOR SWITCH PLUNGER STICKING.  CLEANED AND LUBED PER MM 32-62-011-5.  OPS CHECK NORMAL.
